Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 60, NWS Topeka, KS

August 16, 2019Anderson County, Franklin County, Kansas

NWS Topeka, KS issued this flash flood warning at Aug 16, 2019, 3:44 AM CDT for Anderson County, Franklin County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2019, 3:44 AM CDT (08:44 UTC)
Expired
Aug 16, 2019, 6:15 AM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, KS, Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1479 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
570 m²/s²
Significant tornado parameter
2.0
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted.

108 
WGUS53 KTOP 160844
FFWTOP
KSC003-059-161115-
/O.NEW.KTOP.FF.W.0060.190816T0844Z-190816T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Topeka KS
344 AM CDT Fri Aug 16 2019

The National Weather Service in Topeka has issued a

* Flash Flood Warning for...
  Southeastern Franklin County in east central Kansas...
  Northeastern Anderson County in east central Kansas...

* Until 615 AM CDT.

* At 344 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 4 inches of rain have 
  fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Richmond, Greeley and Lane. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3826 9507 3826 9508 3835 9538 3849 9536
      3846 9507 3839 9507 3839 9506

$$
1 follow-up statement
902 
WGUS73 KTOP 161115
FFSTOP

Flash Flood Statement
National Weather Service Topeka KS
615 AM CDT Fri Aug 16 2019

KSC003-059-161124-
/O.EXP.KTOP.FF.W.0060.000000T0000Z-190816T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin-Anderson-
615 AM CDT Fri Aug 16 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN FRANKLIN AND NORTHEASTERN
ANDERSON COUNTIES WILL EXPIRE AT 615 AM CDT...

Flood waters have receded. However, some minor flooding may still be 
taking place over portions of the area.  This flash flood warning 
has been replaced with an areal flood warning. Please continue to 
heed any remaining road closures.

LAT...LON 3826 9507 3826 9508 3835 9538 3849 9536
      3846 9507 3839 9507 3839 9506

$$

BD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 12:14 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Aug 16, 12:14 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1214 AM CDT Fri Aug 16 2019

...AVIATION UPDATE...

.SHORT TERM...(This evening through Friday night)
Issued at 250 PM CDT Thu Aug 15 2019

Convective trends and intensities are the main challenges. Mesoscale-
convective system continues to impact northern portions of the area
in seasonally-strong west-northwest flow aloft with continued 850 mb
southwest winds around 20 knots keeping some higher theta-e air
ingest in place. Outflow boundary from this convection was bisecting
the CWA from west to east with well-mixed and moisture-rich boundary
layer air pushing north-northwest into it. Latest analysis indicates
at least modest ML CIN persists but strong convergence was leading
to some 19Z cumulus development in central Kansas with ML CAPE near
3500 J/kg.

Short-range guidance continues to struggle with ongoing
precipitation most solutions point to some redevelopment in the next
several hours. Hard to get too precise with location and timing but
expect at least isolated convection to develop by 00Z near the
boundary and push east to southeast into the evening. The developing
nocturnal low-level jet will increase already strong shear for a
environment very supportive of supercells into the evening, with
their persistence at least partially moderated by the orientation of
the boundary, with continues to alter with time. All modes of severe
weather will be possible into at least 03Z with a slowly-
destabilizing boundary layer likely leading to decreasing potential
overnight. The decreasing trend will also be aided by a shortwave
trough pushing east into the upper Mississippi Valley, bringing a
reinforcing boundary into northern Kansas.

The eventual location of this boundary will be a key player in
thunderstorm activity for Friday afternoon and evening. Most
guidance brings it through at least I-70 but it may reside over the
southern counties in the late afternoon and early evening. There is
some potential for an increasing capping inversion to build in over
the boundary layer and may keep daytime development in check, and
this could be under a deck of lower stratus, further curtailing
convection and resulting in lower confidence in high temperatures.
The greater threat will likely come as the low-level jet returns
in the evening and overnight for elevated WAA-induced development.
With potential training of storms over this boundary over precip
falling today/tonight, there is some concern for excessive
rainfall amounts.

.LONG TERM...(Saturday through Thursday)
Issued at 250 PM CDT Thu Aug 15 2019

Evolution of the weather on Saturday will depend on linger
convection and outflow/front from Friday night, and speed of the
shortwave trof progged to move through the state.  Generally zonal
flow across the state does little to shift warm front north or
south, leaving a focus for convection across the northern part of
the state. GFS solutions would pose a higher threat for strong
storms given available instability as wave moves over eastern Kansas
in the afternoon/evening hours, advecting moist unstable air into
the warm sector then developing convection. Will keep chance PoPs
for lingering morning convection, followed by the uncertainty of the
location of redevelopment in the afternoon/evening.  Highs rise to
the low 90s, possibly a few degrees cooler north of the warm front
near the NE border.

Broader large scale upper trof moves across southern Canada and the
northern plains late Saturday night, giving the upper ridge a chance
to nose northward into the Central Plains Sunday into Monday. Highs
rise back into the 90s with upper 90s in central parts of the state,
and heat indices possibly back into the 100-110 range Sunday
through Tuesday afternoons.

May start to get some influence from cooler air pushing southward
behind the upper low over the Great Lakes for Wednesday, and another
chance for rain as it does so, bringing forecast highs back down to
the upper 80s to near 90 for mid/late week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday)
Issued at 1214 AM CDT Fri Aug 16 2019

As the low level jet veers more to the west, convection is
expected to move east of TOP and FOE by 10 or 11Z. Models continue
to show MVFR CIGS hanging in through the morning. There is some
variance in how far south these clouds go to the point that TOP
is MVFR and FOE is VFR. Confidence in this level of detail is not
that good so will keep the prev forecast going with CIGS lifting
above 3 KFT by early afternoon. There is a chance for more storms
Friday evening as the low level jet redevelops. As this is mainly
a mesoscale forecast, skill in trying to time convection 24 hours
out is low.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...65
LONG TERM...67
AVIATION...Wolters
Hazardous weather outlook, Aug 15, 3:11 PM CDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
311 PM CDT Thu Aug 15 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-162015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
311 PM CDT Thu Aug 15 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Thunderstorm chances increase across the entire area as the late
afternoon and evening progress, but thunderstorm chances
gradually end overnight. Some of the storms this afternoon and
this evening may be severe with large to very large hail,
damaging winds, and a few tornadoes. Locally heavy rainfall is
also possible.

Flooding on the Big Blue River near Blue Rapids continues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional rounds of thunderstorms with locally heavy rainfall
are possible Friday night through Sunday morning. Severe weather
can't be ruled out with these storms with the most likely hazards
being large hail, damaging winds, and heavy rainfall that could
lead to localized flash flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through the late evening hours.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Aug 16, 2:01 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
201 AM CDT FRI AUG 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     HAIL             4 W PAULINE             38.97N 95.76W
08/16/2019  E1.00 INCH       SHAWNEE            KS   EMERGENCY MNGR

&&
Special weather statement, Aug 16, 2:28 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Topeka KS
228 AM CDT Fri Aug 16 2019

KSZ026-039-040-160800-
Shawnee-Jefferson-Douglas-
228 AM CDT Fri Aug 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...EAST CENTRAL
SHAWNEE AND WESTERN DOUGLAS COUNTIES UNTIL 300 AM CDT...

At 228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Grantville, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Western Lawrence, Tecumseh, Perry, Meriden, Lecompton, Clinton, Lone
Star, Clinton Lake, Williamstown, Perry Lake and Grantville.

This includes Kansas Turnpike between mile markers 184 and 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Kansas.

LAT...LON 3880 9529 3904 9560 3924 9558 3915 9526
TIME...MOT...LOC 0728Z 301DEG 28KT 3911 9554
Special weather statement, Aug 16, 2:50 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Topeka KS
250 AM CDT Fri Aug 16 2019

KSZ040-160830-
Douglas-
250 AM CDT Fri Aug 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS COUNTY UNTIL 330
AM CDT...

At 250 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lawrence, Baldwin City, Eudora, Lone Star, Pleasant Grove and
Vinland.

This includes Kansas Turnpike between mile markers 201 and 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.

LAT...LON 3874 9521 3886 9539 3901 9528 3899 9519
      3897 9519 3896 9518 3896 9517 3898 9516
      3894 9506 3874 9506
TIME...MOT...LOC 0750Z 300DEG 33KT 3893 9533
Special weather statement, Aug 16, 3:00 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
300 AM CDT Fri Aug 16 2019

KSZ059-160815-
Anderson-
300 AM CDT Fri Aug 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDERSON COUNTY
UNTIL 315 AM CDT...

At 300 AM CDT, Doppler radar was tracking a strong thunderstorm near
Greeley, moving southeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Greeley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.

LAT...LON 3826 9507 3831 9522 3839 9517 3839 9506
      3826 9506
TIME...MOT...LOC 0800Z 294DEG 26KT 3834 9510
Special weather statement, Aug 16, 3:13 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
313 AM CDT Fri Aug 16 2019

KSZ056-059-160845-
Franklin-Anderson-
313 AM CDT Fri Aug 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES UNTIL 345 AM CDT...

At 313 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richmond, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Richmond, Greeley, Princeton and Lane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.

LAT...LON 3826 9507 3812 9508 3849 9538 3861 9517
      3848 9506 3826 9506
TIME...MOT...LOC 0813Z 320DEG 26KT 3844 9520
Special weather statement, Aug 16, 3:15 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Topeka KS
315 AM CDT Fri Aug 16 2019

KSZ026-160845-
Jefferson-
315 AM CDT Fri Aug 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 345 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Valley Falls, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oskaloosa, McLouth and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Kansas.

LAT...LON 3913 9519 3908 9519 3926 9548 3940 9539
      3934 9518 3913 9518
TIME...MOT...LOC 0815Z 297DEG 25KT 3930 9538

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:09 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie51 min
Aug 15, 7:12 PM CDTSpecial Weather StatementTOPBrown48 min
Aug 15, 7:23 PM CDTSevere Thunderstorm WarningTOPBrown52 min
Aug 15, 7:37 PM CDTSpecial Weather StatementTOPShawnee23 min
Aug 15, 7:45 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee60 min
Aug 15, 7:53 PM CDTTornado WarningTOPGeary, Wabaunsee37 min
Aug 15, 7:55 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie, Shawnee65 min
Aug 15, 8:13 PM CDTSpecial Weather StatementTOPPottawatomie32 min
Aug 15, 8:17 PM CDTTornado Warning Tornado observedTOPWabaunsee43 min
Aug 15, 8:19 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee41 min
Aug 15, 8:38 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee37 min
Aug 15, 8:42 PM CDTTornado WarningTOPWabaunsee18 min
Aug 15, 8:54 PM CDTTornado WarningTOPWabaunsee36 min
Aug 15, 8:58 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Pottawatomie, Shawnee21 min
Aug 15, 9:00 PM CDTSpecial Weather StatementTOPBrown30 min
Aug 15, 9:05 PM CDTFlash Flood WarningTOPBrown4 hr
Aug 15, 9:09 PM CDTSevere Thunderstorm WarningTOPWabaunsee36 min
Aug 15, 9:14 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee46 min
Aug 15, 9:23 PM CDTTornado WarningTOPLyon, Osage, Wabaunsee22 min
Aug 15, 9:27 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley48 min
Aug 15, 9:33 PM CDTTornado Warning Tornado observedTOPLyon, Morris, Wabaunsee27 min
Aug 15, 9:41 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee34 min
Aug 15, 9:46 PM CDTTornado WarningTOPLyon, Osage, Wabaunsee29 min
Aug 15, 9:47 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee4 hr
Aug 15, 9:57 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee48 min
Aug 15, 10:15 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Riley, Wabaunsee30 min
Aug 15, 10:20 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Lyon, Osage40 min
Aug 15, 10:42 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee48 min
Aug 15, 10:44 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Wabaunsee46 min
Aug 15, 10:54 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage51 min
Aug 15, 10:57 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee48 min
Aug 15, 11:05 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage40 min
Aug 15, 11:09 PM CDTSevere Thunderstorm WarningTOPLyon, Morris51 min
Aug 15, 11:32 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon43 min
Aug 15, 11:37 PM CDTFlash Flood WarningTOPMarshall, Nemaha, Pottawatomie4 hr
Aug 15, 11:41 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin49 min
Aug 15, 11:48 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee27 min
Aug 16, 12:13 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon47 min
Aug 16, 12:25 AM CDTSevere Thunderstorm WarningTOPAnderson50 min
Aug 16, 12:36 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee26 min
Aug 16, 12:53 AM CDTAreal Flood WarningTOPBrown3 hr
Aug 16, 1:08 AM CDTSpecial Weather StatementTOPFranklin, Osage37 min
Aug 16, 1:16 AM CDTSpecial Weather StatementTOPShawnee29 min
Aug 16, 1:17 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee28 min
Aug 16, 1:24 AM CDTRiver Flood WarningTOPWabaunsee11 hr
Aug 16, 1:34 AM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin4 hr
Aug 16, 1:37 AM CDTSpecial Weather StatementTOPAnderson, Franklin23 min
Aug 16, 1:43 AM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Aug 16, 1:47 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee28 min
Aug 16, 1:57 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee33 min
Aug 16, 1:58 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin47 min
Aug 16, 2:09 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee51 min
Aug 16, 2:28 AM CDTSpecial Weather StatementTOPDouglas32 min
Aug 16, 2:50 AM CDTSpecial Weather StatementTOPDouglas40 min
Aug 16, 3:00 AM CDTSpecial Weather StatementTOPAnderson15 min
Aug 16, 3:13 AM CDTSpecial Weather StatementTOPAnderson32 min
Aug 16, 3:15 AM CDTSpecial Weather StatementTOPJefferson30 min
Aug 16, 3:19 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin26 min
Aug 16, 3:27 AM CDTAreal Flood WarningTOPMarshall, Nemaha, Pottawatomie3 hr
Aug 16, 3:28 AM CDTSevere Thunderstorm WarningTOPJefferson17 min
Aug 16, 6:14 AM CDTAreal Flood WarningTOPAnderson, Franklin3 hr
Aug 16, 9:54 AM CDTRiver Flood WarningTOPFranklin, Osage45 hr
Aug 16, 1:03 PM CDTFlash Flood WatchTOPBrown, Douglas, Franklin, Jackson, Jefferson, Marshall and 6 more18 hr

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.